I got my MMR vaccine tuesday october 13th at apprx. 11h30. A few minutes later I had trouble breathing, but I didn't think anything of it since I have bad asthma and I often have trouble inhaling. But after supper (around 530) I had bad nausea, I just thought it was something in the food or something. So I went to bed. Next morning, I wasn't better, same thing ... Then thursday, I had severe nausea, severe shortness of breath. I had to get out of class a couple of times to take my inhaler as it was getting very hard to take in a breath. Then came the next morning .... I woke up at like 5 cuz I was having trouble breathing, I stood up and had to sit down right after due to SEVERE dizziness. It went on until sunday. I don't know wether it was an allergic reaction or just a bad reaction to the vaccine. I am 17 years old, female.
Is it possible my asthma caused a reaction like that ? (ps. I had to double my puffers, and take my ventolin a lot more than I usually did)
I'm suppose to get the H1N1 vaccine november 3rd, so I was wondering if I should expect another reaction or?
I would talk to your doctor before getting H1N1 vaccine. You need to research and find out if the vaccines are made in a similar fashion, it is possibly an allergic reaction to something in the vaccine.
However the MMR vaccine I believe has a higher than average reaction rate so you probably won't react to other vaccines.
If you decide to take the vaccine in november, tell the nurse giving you the vaccine that you might have reacted to the last vaccine and maybe stay a bit longer at the clinic to insure that you are okay. And as I learned during one of my allergy shots, if you have chest tightness after a shot, tell the nurse/doctor because it gives you a couple days of hell if you don't. :)
Good luck and try not to get too stressed out over it. Also, if you are still doubling your puffer doses, it's another reason to go see your doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.